| Model Number |
15 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and was able to duplicate the reported issue.A frayed modem cable was found.The stryker fsr replaced the device's modem cable to resolve the reported issue.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that theis device would power off randomly.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.